# SDR 98UAL900249

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Engine: Iae V2527A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J, G
- Precautionary procedure: B, A

## Discrepancy

CABIN OVER-PRESSURE IN SYSTEM 1 THEN RAPID DECOMPRESSION AT FL310.  OXYGEN MASKS DEPLOYED.  DESCENDED TO 6,000 FEET.  LANDED SFO, AMBER ALERT.
